MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB EDI CATHETER ENFIT 6FR/49 CM, 5PCS; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

MAQUET CRITICAL CARE AB EDI CATHETER ENFIT 6FR/49 CM, 5PCS; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 6883898
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bradycardia (1751); Low Oxygen Saturation (2477)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during ventilator treatment in nava (neurally adjusted ventilatory assist) mode, an alarm for edi catheter failure was generated.The patient desaturated to 50% and became bradycardic.The edi catheter was replaced, and the patient stabilized.Final patient outcome was no harm.Manufacturer¿s ref #: (b)(4).
 
Additional Manufacturer Narrative
It was claimed that during ventilator treatment in nava (neurally adjusted ventilatory assist) mode, an alarm for edi catheter error was generated.The patient desaturated to 50% and became bradycardic.The edi catheter was replaced, and the patient stabilized.The edi catheter was in place for less than one hour.After replacement, ventilation in nava mode continued.Neither the edi catheter nor the logs from the connected ventilator have been available for further evaluation.A review of manufacturing records for the stated batch number confirmed that all manufacturing parameters were within specified limits.According to the user¿s manual, the recommended action for the generated alarm for edi catheter error is to replace the edi catheter.Due to the lack of the replaced edi catheter and ventilator logs, the root cause of the generated alarm for edi catheter error has not been conclusively established.
 
Event or Problem Description
Manufacturer's ref #: (b)(4).

Brand Name
EDI CATHETER ENFIT 6FR/49 CM, 5PCS
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key24243471
Report Number8010042-2026-0000137
Device Sequence Number9618265
Product Code PIF
UDI-Device Identifier17325710004606
UDI-Public(01)17325710004606(11)250718(17)270718(10)3000493558(30)5
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model Number6883898
Device Lot Number3000493558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown